The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Journal of Noncommutative Geometry


Full-Text PDF (308 KB) | Metadata | Table of Contents | JNCG summary
Online access to the full text of Journal of Noncommutative Geometry is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 11, Issue 4, 2017, pp. 1627–1643
DOI: 10.4171/JNCG/11-4-12

Published online: 2017-12-15

$\mathbb A^1$-homotopy invariants of corner skew Laurent polynomial algebras

Gonçalo Tabuada[1]

(1) MIT, Cambridge, USA and Universidade Nova de Lisboa, Portugal

In this note we prove some structural properties of all the $\mathbb A^1$-homotopy invariants of corner skew Laurent polynomial algebras. As an application, we compute the mod-$l$ algebraic $K$-theory of Leavitt path algebras using solely the kernel/cokernel of the incidence matrix. This leads naturally to some vanishing and divisibility properties of the $K$-theory of these algebras.

Keywords: Corner skew Laurent polynomial algebra, Leavitt path algebra, algebraic $K$-theory, noncommutative mixed motives, noncommutative algebraic geometry

Tabuada Gonçalo: $\mathbb A^1$-homotopy invariants of corner skew Laurent polynomial algebras. J. Noncommut. Geom. 11 (2017), 1627-1643. doi: 10.4171/JNCG/11-4-12